Advertisement

Complex Analysis and Operator Theory

, Volume 10, Issue 3, pp 581–603 | Cite as

Free Subordination and Belinschi–Nica Semigroup

  • Octavio Arizmendi
  • Takahiro Hasebe
Article

Abstract

We realize the Belinschi–Nica semigroup of homomorphisms as a free multiplicative subordination. This realization allows to define more general semigroups of homomorphisms with respect to free multiplicative convolution. For these semigroups we show that a differential equation holds, generalizing the complex Burgers equation. We give examples of free multiplicative subordination and find a relation to the Markov–Krein transform, Boolean stable laws and monotone stable laws. A similar idea works for additive subordination, and in particular we study the free additive subordination associated to the Cauchy distribution and show that it is a homomorphism with respect to monotone, Boolean and free additive convolutions.

Keywords

Free subordination Boolean stable law Monotone stable law Markov–Krein transform 

Mathematics Subject Classification

46L54 

Notes

Acknowledgments

Octavio Arizmendi was supported by CONACYT Grant 222668. Takahiro Hasebe was supported by European Commission, Marie Curie Actions—International Incoming Fellowships (Project 328112 ICNCP) at University of Franche-Comté; supported also by JSPS, Global COE program “Fostering top leaders in mathematics—broadening the core and exploring new ground” at Kyoto university

References

  1. 1.
    Arizmendi, O., Hasebe, T.: On a class of explicit Cauchy-Stieltjes transforms related to monotone stable and free Poisson laws. Bernoulli 19(5B), 2750–2767 (2013)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    Arizmendi, O., Hasebe, T.: Semigroups related to additive and multiplicative, free and Boolean convolutions. Stud. Math. 215(2), 157–185 (2013)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 3.
    Arizmendi, O., Hasebe, T.: Classical scale mixtures of Boolean stable laws. Trans. Am. Math. Soc. arXiv:1405.2162 (to appear)
  4. 4.
    Arizmendi, O., Pérez-Abreu, V.: The S-transform for symmetric probability measures with unbounded supports. Proc. Am. Math. Soc. 137, 3057–3066 (2009)CrossRefzbMATHGoogle Scholar
  5. 5.
    Belinschi, S.T., Bercovici, H.: Partially defined semigroups relative to multiplicative free convolution. Int. Math. Res. Not. 2, 65–101 (2005)CrossRefMathSciNetGoogle Scholar
  6. 6.
    Belinschi, S., Bercovici, H.: A new approach to subordination results in free probability. J. d’Anal. Math. 101, 357–365 (2007)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Belinschi, S.T., Nica, A.: On a remarkable semigroup of homomorphisms with respect to free multiplicative convolution. Indiana Univ. Math. J. 57(4), 1679–1713 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  8. 8.
    Bercovici, H.: Multiplicative monotonic convolution. Illinois J. Math. 49(3), 929–951 (2005)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Bercovici, H., Voiculescu, D.: Free convolution of measures with unbounded support. Indiana Univ. Math. J. 42(3), 733–773 (1993)CrossRefMathSciNetzbMATHGoogle Scholar
  10. 10.
    Bertoin, J., Fujita, T., Roynette, B., Yor, M.: On a particular class of self-decomposable random variables: the duration of a Bessel excursion straddling an independent exponential time. Prob. Math. Stat. 26, 315–366 (2006)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Biane, P.: Processes with free increments. Math. Z. 227(1), 143–174 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  12. 12.
    Franz, U.: Monotone and boolean convolutions for non-compactly supported probability measures. Indiana Univ. Math. J. 58(3), 1151–1186 (2009)CrossRefMathSciNetzbMATHGoogle Scholar
  13. 13.
    Franz, U.: Boolean convolution of probability measures on the unit circle. Anal. Prob. Sémin. Congr. 16, 83–93 (2009)MathSciNetGoogle Scholar
  14. 14.
    Hasebe, T.: Free infinite divisibility for beta distributions and related ones. Electron. J. Probab. 19(81), 1–33 (2014)MathSciNetGoogle Scholar
  15. 15.
    Hasebe, T.: Monotone convolution and monotone infinite divisibility from complex analytic viewpoint. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13(1), 111–131 (2010)CrossRefMathSciNetzbMATHGoogle Scholar
  16. 16.
    Kerov, S.: Interlacing measures. Am. Math. Soc. Transl. Ser. 2, 181, Am. Math. Soc. Providence, RI, pp. 35–83 (1998)Google Scholar
  17. 17.
    Lenczewski, R.: Decompositions of the free additive convolution. J. Funct. Anal. 246, 330–365 (2007)CrossRefMathSciNetzbMATHGoogle Scholar
  18. 18.
    Lenczewski, R.: Operators related to subordination for free multiplicative convolutions. Indiana Univ. Math. J. 57, 1055–1103 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  19. 19.
    Maassen, H.: Addition of freely independent random variables. J. Funct. Anal. 106, 409–438 (1992)CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    Muraki, N.: Monotonic convolution and monotonic Lévy–Hinčin formula. (2000) (preprint)Google Scholar
  21. 21.
    Raj Rao, N., Speicher, R.: Multiplication of free random variables and the S-transform: The case of vanishing mean. Elect. Commun. Probab. 12, 248–258 (2007)zbMATHGoogle Scholar
  22. 22.
    Speicher, R., Woroudi, R.: Boolean convolution. In: Voiculescu, D. (ed.) Free Probability Theory. Fields Inst. Comm. 12, pp. 267–280. Amer. Math. Soc (1997)Google Scholar
  23. 23.
    Voiculescu, D.: Multiplication of certain noncommuting random variables. J. Oper. Theory 18, 223–235 (1987)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Voiculescu, D.: The analogues of entropy and of Fisher’s information measure in free probability theory I. Commun. Math. Phys. 155, 71–92 (1993)CrossRefMathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of Probability and StatisticsCIMATGuanajuatoMexico
  2. 2.Department of MathematicsHokkaido UniversitySapporoJapan

Personalised recommendations